# SDR DALA2020042702306

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N918DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64885
- Aircraft time: 3,972 hours, 1,623 cycles
- System (JASC): 5240 · Service Doors
- Part: Hook
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7112046) FORWARD RIGHT GALLEY DOOR GIRT BAR WULL NOT STAY IN ITS UNARMED POSITION. ADJUSTED AFT STOW HOOK OF FWD RT GALLEY DOOR. GIRT BAR STOWS NORMALLY.
